# SDR AALA202404181554

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 S18a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION REAR SPAR STIFFENER, RIGHT WHEEL WELL VAPOR BARRIER, AT BS 663, STR 18A. REPLACED STIFFENER PER AARD 51-00-05-1
